Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 67, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at May 26, 2015, 4:01 AM CDT for 5 parishes in Louisiana. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2015, 4:01 AM CDT (09:01 UTC)
- Expired
- May 26, 2015, 4:45 AM CDT
- In force
- 44 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Jefferson Parish, LA, Orleans Parish, LA, Plaquemines Parish, LA, Saint Bernard Parish, LA, Saint Charles Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 4:37 AM CDT | TSTM WND GST 59 | New Orleans, LA | FOX 8 NEWS STATION MEASURED 59 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 10:37 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 9.0 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 693 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
240
WUUS54 KLIX 260901
SVRLIX
LAC051-071-075-087-089-260945-
/O.NEW.KLIX.SV.W.0067.150526T0901Z-150526T0945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
401 AM CDT TUE MAY 26 2015
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ST. CHARLES PARISH IN SOUTHEASTERN LOUISIANA...
NORTHWESTERN ST. BERNARD PARISH IN SOUTHEASTERN LOUISIANA...
NORTHWESTERN PLAQUEMINES PARISH IN SOUTHEASTERN LOUISIANA...
NORTHWESTERN JEFFERSON PARISH IN SOUTHEASTERN LOUISIANA...
ORLEANS PARISH IN SOUTHEASTERN LOUISIANA...
* UNTIL 445 AM CDT
* AT 400 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED OVER AMA...OR 7 MILES EAST OF HAHNVILLE...AND MOVING
EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEW ORLEANS...HARVEY...CHALMETTE...AVONDALE...HAHNVILLE...EAST NEW
ORLEANS...MARRERO...TIMBERLANE...BELLE CHASSE...METAIRIE...
JEFFERSON...GRETNA...HARAHAN...WESTWEGO...JEAN LAFITTE...LAFITTE...
ST. ROSE...LULING...NEW SARPY AND MERAUX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR SOUTHEASTERN
LOUISIANA.
LAT...LON 2973 9030 2984 9048 2997 9049 3007 9039
3002 9013 3003 9004 3005 9003 3007 8995
3012 8990 3013 8986 3010 8984 2969 8986
2968 9009
TIME...MOT...LOC 0900Z 280DEG 25KT 2995 9031
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:54 AM CDT, 7 minutes earlier.
Area forecast discussion, May 26, 3:54 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
354 AM CDT TUE MAY 26 2015
.DISCUSSION...IT HAS BEEN AN INTERESTING OVERNIGHT PERIOD SO FAR.
THINGS PICKED UP QUICK AS A TORNADO WATCH WAS ISSUED FOR THE AREA AS
STRONG SQUALLINE WAS APPROACHING AND ISOLATED TO SCT CONVECTION
DEVELOPED WELL AHEAD OF IT. ONE VERY INTERESTING STORM MOVED THROUGH
N.O. AND POSSIBLY DEVELOPED A TORNADO. THE OFFICE DID A 6Z SNDG
AND THIS SHOWED DECENT ROTATION IN THE LL WITH 0-1KM SRH OF 189
M2/S2. THIS EXPLAINS WHY THESE SHALLOW STORMS HAVE INTERESTING LOOKS
TO THE THEM.
OVERALL MAINLY FOCUSING ON THE FIRST 12 HRS OF THE FCST WITH ONLY
MINOR ADJUSTMENTS MADE TO THE EXTENDED PORTION. FIRST THE SVR ASPECT
TODAY OR MORE SO EARLY THIS MORNING AND THEN WE WILL FOCUS ON FLASH
FLOODING POTENTIAL. ABUNDANT STRONG LL SHEAR AND DECENT INSTABILITY
WILL CONTINUE TO LEAD TO A SMALL THREAT OF SVR WEATHER. TORNADOES
WILL BE POSSIBLE ESPECIALLY WITH ANY STORM AHEAD OF THE LINE THIS
MORNING. THIS SHOULD BE THE SHORTEST ASPECT OF HAZARDOUS WEATHER AS
THE SQUALLINE CONTINUES TO BE RATHER PROGRESSIVE AND ONCE IT MOVES
THROUGH THE SVR THREAT WILL END. WE HAVE ALREADY BEGUN DROPPING
PARISHES AND COUNTIES OUT OF THE TOR WATCH.
AS FOR HEAVY RAIN. THERE IS STILL THE POTENTIAL FOR THIS LINE TO
HANG UP SOMEWHERE OVER THE REGION AND IF/WHERE THIS OCCURS IT COULD
LEAD TO RATHER HEAVY RAINFALL LATER. PWS ON THE 6Z SNDG WERE AT 1.9
AND THESE STORMS HAVE BEEN RATHER EFFICIENT. BTR HAD ALMOST 1.5
INCHES IN ABOUT 45 MINS. THE AIRMASS WILL NOT LOSE ANY MOISTURE AND
THIS COULD SET THE STAGE FOR LATER TODAY/TONIGHT. THERE SHOULD BE A
BREAK WITH MAINLY JUST LIGHT TO MODERATE SHRA WITH EMBEDDED TSRA
LATER THIS MORNING BUT AS THE NEXT IMPULSE(ALREADY MOVING INTO SRN
TX FROM MEXICO) PUSHES INTO THE REGION NUM STORMS SHOULD REDEVELOP
THIS AFTERNOON. AGAIN BIG CONCERN WILL BE WHERE THIS LINE FINALLY
LAYS UP AS IT COULD ACT AS A FOCUS. CONVECTION COULD BE HEAVIEST
LATE THIS AFTERNOON AND THIS EVENING AND THEN FINALLY PUSH EAST AND
NORTH OF THE REGION OVERNIGHT. WE COULD INITIALLY BE UNDER THE RRQ
OF THE JET WHICH COULD AID IN EFFICIENCY OF STORMS. WILL NOT MAKE
ANY ADJUSTMENTS TO THE CURRENT FLASH FLOOD WATCH AT THIS MOMENT BUT
WILL NEED TO ASSESS AGAIN LATER THIS MORNING.
RAIN CHANCES REMAIN HIGH THROUGH THE WEEK. TOMORROW WE WILL REMAIN
UNDER SW FLOW ALOFT AND THIS SHOULD ALLOW FOR ANOTHER IMPULSE TO
MOVE ACROSS. AS WE MOVE INTO THU WE WILL MOVE UNDER S/W RIDGING BUT
HGHTS WILL ACTUALLY NOT CHANGE AND MOISTURE WILL STILL BE ABUNDANT
WITH PWS ABV 1.75 AND THIS SHOULD ALLOW FOR CONVECTION TO DEVELOP
AFTER SOME DECENT HEATING. HEADING INTO THE END OF THE WEEK AND
WEEKEND WE WILL MOVE UNDER A WEAK TROUGH ALOFT AND SCT CONVECTION
SHOULD ACTUALLY POP RATHER EARLY FRI/SAT/SUN. /CAB/
&&
.MARINE...PERSISTENT ONSHORE FLOW WILL CONTINUE TO LINGER THROUGH
MUCH OF THE WORK WEEK BUT SHOULD START TO WEAKEN SOME BY THU.
ONSHORE FLOW WILL BECOME MORE EASTERLY BY THIS WEEKEND AS THE
PRESSURE FIELD BECOMES LESS DEFINED WITH A WEAK COLD FRONT DROPPING
INTO THE LOWER MS RIVER VALLEY AND A SFC LOW SITTING OVER THE OH
RIVER VALLEY. /CAB/
&&
.AVIATION...
A POTENT LINE OF SHOWERS AND WILL SWEEP EASTWARD
ACROSS THE CWA BRINGING IFR TO ALL TERMINALS DURING THE 8Z TO 12Z
TIMEFRAME WITH CONDITIONS IMPROVING TO MOSTLY VFR OUTSIDE OF
SCATTERED THUNDERSTORMS. SOUTHEAST WINDS OF AROUND 10 TO 15 KNOTS
WILL PERSIST THROUGHOUT THE DAYTIME HOURS TODAY. BKN TO OVC CEILINGS
WILL PERSIST THROUGHOUT THE DAY ON TUESDAY.
&&
.DECISION SUPPORT...
DSS CODE...YELLOW
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...TORNADO WATCH
FLASH FLOOD WATCH
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 83 70 86 68 / 70 60 60 50
BTR 85 72 87 70 / 70 60 60 50
ASD 85 72 85 71 / 70 60 60 60
MSY 86 73 86 73 / 70 50 60 50
GPT 84 74 84 73 / 70 60 60 50
PQL 84 72 84 70 / 70 60 60 50
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 8 AM CDT THIS MORNING FOR
LAZ034>037-039- 040-046>050-056>072.
TORNADO WATCH UNTIL 5 AM CDT THIS MORNING FOR
LAC051-057-071-075-087-089-093-095-103-105-109-117.
MS...FLASH FLOOD WATCH UNTIL 8 AM CDT THIS MORNING FOR MSZ068>071-077-
080>082.
TORNADO WATCH UNTIL 5 AM CDT THIS MORNING FOR
MSC045-047-059-109-147
GM...TORNADO WATCH UNTIL 5 AM CDT THIS MORNING FOR
GMZ530-532-534-536-538-550-552
&&
CABHazardous weather outlook, May 25, 11:55 PM CDT, 4 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1155 PM CDT MON MAY 25 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-261700- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1155 PM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT A SQUALL LINE WILL RACE THROUGH THE FORECAST AREA BEGINNING SHORTLY AFTER MIDNIGHT IN THE BATON ROUGE AREA. THE LINE WILL IMPACT AREAS EAST OF THERE OVER THE NEXT FEW HOURS AFTER THAT. THE MAIN THREATS WILL BE DAMAGING WINDS...TORRENTIAL RAINFALL AND ISOLATED TORNADOES. A TORNADO WATCH IS IN EFFECT THROUGH 5 AM. A FLASH FLOOD WATCH IS ALSO IN EFFECT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AND WEDNESDAY. THE PRIMARY THREATS WILL BE DAMAGING WIND GUSTS...SOME HAIL AND HEAVY RAINFALL. SCATTERED NON-SEVERE THUNDERSTORMS ARE THEN EXPECTED EACH DAY THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED AT THIS TIME. PLEASE PASS ON ANY REPORTS OF SEVERE WEATHER OR FLOODING.
In the hours before
Special weather statement, May 26, 12:35 AM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1235 AM CDT TUE MAY 26 2015
LAZ034>036-048-MSZ068-260630-
POINTE COUPEE LA-EAST FELICIANA LA-EAST BATON ROUGE LA-
WEST FELICIANA LA-WILKINSON MS-
1235 AM CDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EAST BATON ROUGE...
WEST FELICIANA...WESTERN EAST FELICIANA...POINTE COUPEE PARISHES IN
SOUTHEASTERN LOUISIANA AND WILKINSON COUNTIES UNTIL 130 AM CDT...
AT 1235 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BIG BEND TO NEAR
MELVILLE...AND MOVING EAST AT 35 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ZACHARY...NEW ROADS...JACKSON...ST. FRANCISVILLE...WOODVILLE...
SLAUGHTER...FORDOCHE...MORGANZA...WILSON...NORWOOD...WAKEFIELD...
DOLOROSA...BATCHELOR...FORT ADAMS...LETTSWORTH AND SPILLMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR SOUTHEASTERN
LOUISIANA AND SOUTHERN MISSISSIPPI.
LAT...LON 3133 9110 3070 9110 3058 9175 3067 9173
3079 9178 3100 9177 3104 9172 3104 9166
3097 9166 3103 9157 3106 9156 3113 9163
3123 9157 3124 9154 3122 9153 3123 9149
3132 9146 3137 9123
TIME...MOT...LOC 0535Z 272DEG 28KT 3103 9171 3066 9171Local storm report, May 26, 2:15 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
215 AM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM TSTM WND DMG 1 S KENNER 29.97N 90.25W
05/26/2015 JEFFERSON LA BROADCAST MEDIA
MINOR WIND DAMAGE AROUND DANIEL ST AND POWER FLASHES
REPORTED IN KENNER. IN ADDITION POSSIBLE VISUAL SIGHTING
OF A TORNADO NEAR THE 1900 BLOCK.
&&
CBANNANLocal storm report, May 26, 3:45 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
345 AM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM TSTM WND DMG GREENWELL SPRINGS 30.58N 90.99W
05/26/2015 EAST BATON ROUGE LA BROADCAST MEDIA
STRONG WINDS DOWNED MULTIPLE TREES ONTO A MOBILE HOME OFF
HOOPER ROAD.
&&
MEFFERSOLocal storm report, May 26, 3:49 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
349 AM CDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 AM TSTM WND GST BATON ROUGE 30.45N 91.13W
05/26/2015 M69 MPH EAST BATON ROUGE LA BROADCAST MEDIA
LSU BEN HUR FARM MEASURED A PEAK 1-MIN WIND OF 59 MPH AND
PEAK GUST OF 69 MPH.
&&
MEFFERSOThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:10 PM CDT | Special Marine Warning | LIX | 35 min | |
| May 25, 7:15 PM CDT | Special Marine Warning | LIX | 30 min | |
| May 25, 7:53 PM CDT | Special Marine Warning | LIX | 67 min | |
| May 25, 8:47 PM CDT | Special Marine Warning | LIX | 58 min | |
| May 25, 9:34 PM CDT | Special Marine Warning | LIX | 56 min | |
| May 25, 9:54 PM CDT | Special Marine Warning | LIX | 66 min | |
| May 25, 11:15 PM CDT | Flash Flood Watch | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 9 hr |
| May 25, 11:48 PM CDT | Special Marine Warning | LIX | 27 min | |
| May 25, 11:48 PM CDT | Special Marine Warning | LIX | 27 min | |
| May 26, 12:23 AM CDT | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee | 52 min |
| May 26, 12:35 AM CDT | Special Weather Statement | LIX | Pointe Coupee, West Feliciana | 55 min |
| May 26, 12:48 AM CDT | Special Marine Warning | LIX | 42 min | |
| May 26, 1:08 AM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, West Feliciana | 52 min |
| May 26, 1:11 AM CDT | Tornado Warning | LIX | Jefferson | 34 min |
| May 26, 1:59 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena, Tangipahoa | 46 min |
| May 26, 2:06 AM CDT | Special Marine Warning | LIX | 54 min | |
| May 26, 2:45 AM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Saint Tammany, Tangipahoa, Washington | 45 min |
| May 26, 3:32 AM CDT | Special Marine Warning | LIX | 58 min | |
| May 26, 4:18 AM CDT | Special Weather Statement | LIX | Jefferson, Lafourche | 87 min |
| May 26, 4:23 AM CDT | Severe Thunderstorm Warning | LIX | Orleans, Saint Tammany | 37 min |
| May 26, 4:30 AM CDT | Special Marine Warning | LIX | 60 min | |
| May 26, 4:43 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 47 min |
| May 26, 4:55 AM CDT | Special Marine Warning | LIX | 2 hr | |
| May 26, 5:36 AM CDT | Special Marine Warning | LIX | 114 min | |
| May 26, 6:54 AM CDT | Special Marine Warning | LIX | 2 hr | |
| May 26, 7:31 AM CDT | Special Marine Warning | LIX | 89 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.